Alert archive / Wisconsin / Gale Warnings in 2011
Gale Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Feb 20, 2011, 5:04 AM CST. It took effect at Feb 20, 2011, 3:00 PM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2011, 5:04 AM CST (11:04 UTC)
- In effect from
- Feb 20, 2011, 3:00 PM CST
- Expired
- Feb 21, 2011, 10:29 AM CST
- In force
- 19 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
776 WHUS73 KGRB 201104 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 504 AM CST SUN FEB 20 2011 ...GALE FORCE GUSTS EXPECTED LATE TODAY THROUGH MONDAY... .STRONG NORTHEAST TO EAST WINDS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE INTO MONDAY AS A LOW PRESSURE SYSTEM MOVES ACROSS THE SOUTHERN GREAT LAKES. LMZ541>543-201915- /O.UPG.KGRB.GL.A.0002.110220T2100Z-110221T2100Z/ /O.NEW.KGRB.GL.W.0006.110220T2100Z-110221T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 504 AM CST SUN FEB 20 2011 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AFTERNOON...THEN CONTINUE INTO MONDAY. * WAVES WILL INCREASE TO 7 TO 10 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KIECKBUSCH
6 follow-up statements
316 WHUS73 KGRB 201221 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 621 AM CST SUN FEB 20 2011 ...GALE FORCE GUSTS EXPECTED LATE TODAY THROUGH MONDAY... .STRONG NORTHEAST TO EAST WINDS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE INTO MONDAY AS A LOW PRESSURE SYSTEM MOVES ACROSS THE SOUTHERN GREAT LAKES. LMZ541>543-202030- /O.CON.KGRB.GL.W.0006.110220T2100Z-110221T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 621 AM CST SUN FEB 20 2011 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST MONDAY. * NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON...THEN CONTINUE INTO MONDAY. * WAVES WILL INCREASE TO 7 TO 10 FEET BY TONIGHT. * FREEZING SPRAY WILL DEVELOP TONIGHT AS TEMPERATURES DROP INTO THE 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KIECKBUSCH
005 WHUS73 KGRB 201600 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1000 AM CST SUN FEB 20 2011 ...GALE FORCE GUSTS EXPECTED LATE TODAY THROUGH MONDAY... .STRONG NORTHEAST TO EAST WINDS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE INTO MONDAY AS A LOW PRESSURE SYSTEM MOVES ACROSS THE SOUTHERN GREAT LAKES. LMZ541>543-210000- /O.CON.KGRB.GL.W.0006.110220T2100Z-110221T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1000 AM CST SUN FEB 20 2011 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST MONDAY. * NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON...THEN CONTINUE INTO MONDAY. * WAVES WILL BUILD TO 7 TO 10 FEET BY TONIGHT. * FREEZING SPRAY WILL DEVELOP TONIGHT AS TEMPERATURES DROP INTO THE 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
765 WHUS73 KGRB 202212 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 412 PM CST SUN FEB 20 2011 ...GALE FORCE GUSTS EXPECTED TONIGHT THROUGH MONDAY... .STRONG NORTHEAST WINDS ARE EXPECTED TO CONTINUE TONIGHT THROUGH MONDAY AFTERNOON AS A LOW PRESSURE SYSTEM MOVES ACROSS THE SOUTHERN GREAT LAKES. LMZ541>543-210615- /O.CON.KGRB.GL.W.0006.000000T0000Z-110221T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 412 PM CST SUN FEB 20 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY. * NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED TONIGHT THROUGH EARLY MONDAY AFTERNOON. * WAVES OF 7 TO 11 FEET ARE EXPECTED THROUGH EARLY MONDAY AFTERNOON. * FREEZING SPRAY WILL DEVELOP TONIGHT AS TEMPERATURES DROP INTO THE 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
950 WHUS73 KGRB 210332 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 932 PM CST SUN FEB 20 2011 ...GALE FORCE GUSTS EXPECTED TONIGHT THROUGH MONDAY... .STRONG NORTHEAST WINDS ARE EXPECTED TO CONTINUE TONIGHT THROUGH MONDAY AFTERNOON AS A LOW PRESSURE SYSTEM MOVES ACROSS THE SOUTHERN GREAT LAKES. LMZ541>543-211145- /O.CON.KGRB.GL.W.0006.000000T0000Z-110221T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 932 PM CST SUN FEB 20 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY. * NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED TONIGHT THROUGH EARLY MONDAY AFTERNOON. * WAVES OF 7 TO 11 FEET ARE EXPECTED THROUGH EARLY MONDAY AFTERNOON. * FREEZING SPRAY WILL DEVELOP TONIGHT AS TEMPERATURES DROP INTO THE 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
509 WHUS73 KGRB 211106 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 506 AM CST MON FEB 21 2011 ...GALE FORCE GUSTS EXPECTED THIS MORNING... .STRONG NORTHEAST WINDS ARE EXPECTED TO CONTINUE THIS MORNING AS A LOW PRESSURE SYSTEM MOVES INTO THE OHIO VALLEY. LMZ541>543-211800- /O.EXT.KGRB.GL.W.0006.000000T0000Z-110221T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 506 AM CST MON FEB 21 2011 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY... THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. * NORTHEAST WINDS 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 TO 40 KNOTS ARE EXPECTED THIS MORNING. THE WINDS SHOULD DECREASE TO 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS THIS AFTERNOON INTO TONIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS AFTERNOON AND TONIGHT. * WAVES OF 7 TO 10 FEET ARE EXPECTED TODAY...BUT SHOULD SUBSIDE TO 4 TO 7 FEET TONIGHT. * FREEZING SPRAY IS ANTICIPATED TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KIECKBUSCH
935 WHUS73 KGRB 211629 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1029 AM CST MON FEB 21 2011 .....BRISK NORTHEAST WINDS AND HIGH WAVES INTO EARLY TUESDAY MORNING... ..BRISK AND GUSTY NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE DUE TO THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER ILLINOIS AND HIGH PRESSURE OVER ONTARIO CANADA. THE HIGH PRESSURE AREA WILL BUILD INTO WI AND LAKE MICHIGAN TUESDAY AFTERNOON WITH MUCH LIGHTER WINDS AND LOWER WAVE HEIGHTS. LMZ541>543-220030- /O.CAN.KGRB.GL.W.0006.000000T0000Z-110221T1800Z/ /O.NEW.KGRB.SC.Y.0019.110221T1629Z-110222T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1029 AM CST MON FEB 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHEAST WINDS TO 30 KTS...WITH HIGHER GUSTS THROUGH THIS AFTERNOON. THE WINDS SHOULD DECREASE TO 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS INTO TONIGHT. * WAVES: WAVES OF 6 TO 9 FEET ARE EXPECTED...BUT SHOULD SUBSIDE TO 4 TO 7 FEET TONIGHT. * FREEZING SPRAY IS ANTICIPATED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 20, 4:14 AM CST, 50 minutes earlier.
Area forecast discussion, Feb 20, 4:14 AM CST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 414 AM CST SUN FEB 20 2011 .SHORT TERM...TODAY THROUGH MONDAY...MAIN FCST CONCERN IS THE WINTER WX HEADLINES. WV IMAGERY SHOWED A LARGE UPPER TROF MOVG ACROSS THE ROCKIES... WITH A 150 KT JET STREAK MOVG THROUGH THE FOUR CORNERS REGION EARLY THIS MORNING. AN 850 MB WARM FRONT WAS LIFTING NORTH THROUGH NEBRASKA...IOWA AND CENTRAL IL...WITH ELEVATED CONVECTION FIRING ALONG IT AS A 40-50 KT LOW-LEVEL JET ASCENDED THE FRONTAL ZONE. REGION RADAR MOSAIC SHOWED THE PCPN FOCUSED ALONG AND NORTH OF THE H8 WARM FRONT...AND JUST APPROACHING FAR SW WI. OVER GRB CWA...ONLY MID/HIGH LEVEL CLOUDS WERE NOTED. BASED ON CURRENT RADAR TRENDS...AND MODEL RH TIMESECTIONS SHOWING A LOW-LEVEL DRY LAYER LINGERING OVER C/NE WI EARLY THIS MORNING... HAVE DECIDED TO DELAY THE START TIME OF THE WINTER WX HEADLINES BY 3-6 HOURS. MODELS STILL SHOW IMPRESSIVE DYNAMICS DEVELOPING OVER GRB CWA...WITH COUPLED UPPER JETS AND STRONG/DEEP MID-LEVEL FRONTOGENETIC FORCING OVER THE REGION DURING THE AFTERNOON/EVENING HOURS. AM SOMEWHAT CONCERNED THAT CONVECTION TO OUR SOUTH WILL CUT OFF SOME OF OUR MOISTURE TRANSPORT THIS AFTERNOON AND EARLY EVG...SO BACKED OFF AN INCH OR TWO ON OUR SNOWFALL TOTALS FOR THE EVENT. AM ALSO CONCERNED THAT WEAK DRY SLOTTING SHOWN BY A FEW MODELS OVER OUR FAR SOUTHERN COUNTIES TONIGHT MAY DECREASE THE SNOW...OR EVEN BRIEFLY REMOVE THE ICE FROM THE COLUMN...LEADING TO A PERIOD OF FREEZING RAIN. NEEDLESS TO SAY... THERE ARE STILL SOME UNKNOWNS THAT MAY NEED TO BE ADDRESSED AS THE EVENT UNFOLDS. IN GENERAL...KEPT THE WINTER WX ADVISORIES ACROSS THE FAR NORTH... AND WINTER STORM WARNINGS FOR THE REST OF THE CWA. WILL DROP SNOW TOTALS TO 7 TO 11 INCHES IN THE WARNING AREA TO ACCOUNT FOR SOME OF THE CONCERNS MENTIONED ABOVE. KEPT THE END TIME FOR THE FOX VALLEY...BAYSHORE...LAKESHORE AREAS UNTIL 18Z MONDAY...TO ACCOUNT FOR EXPECTED BLOWING/DRIFTING DUE TO STG NE WINDS FUNNELING DOWN THE BAY AND OFF THE LAKE. LOCAL BLIZZARD CONDITIONS ARE PSBL TONIGHT. EXPECT THE SNOW TO GRADUALLY TAPER OFF FROM THE NORTH LATE TONIGHT INTO MONDAY. HOWEVER...AN UPPER LEVEL LOW PASSING TO OUR SOUTH WILL KEEP SOME LIGHT SNOW IN THE FCST OVER C/EC WI THROUGH THE DAY. WILL NEED TO KEEP AN EYE ON THIS FEATURE... AS IT COULD PRODUCE MORE SNOW THAN WE'RE CURRENTLY FORECASTING OVER OUR SOUTHERN COUNTIES. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY COLD NORTHEAST FLOW OFF OF LAKE MICHIGAN WILL BRING A CHANCE OF SNOW SHOWERS TO THE LAKE MICHIGAN SHORELINE MONDAY NIGHT. SOME QUESTIONS LINGER ABOUT THE DRY AIR AT 850MB TO SUSTAIN MORE THAN LIGHT SNOW SHOWER ACTIVITY. FLOW TURNS TO THE SOUTH LATE MONDAY NIGHT. ON TUESDAY...HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN WITH WITH BELOW NORMAL TEMPERATURES. COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT...BRINGING A CHANCE OF RAIN OR SNOW TO THE REGION. SOUNDING INDICATED BEST CHANCE FOR RAIN WILL BE ACROSS CENTRAL AND NORTHEAST WISCONSIN. ATTENTION THEN TURNS TO THE POTENTIAL WINTER STORM THAT WILL AFFECT THE REGION THURSDAY AND THURSDAY NIGHT. LATEST MODEL RUNS OF THE GFS/ECMWF TAKE THE SYSTEM SOUTH OF THE AREA WITH LITTLE OR NO PRECIPITATION ACROSS THE AREA. THE CANADIAN CONTINUE TO BRING SYSTEM INTO THE REGION WITH AN ACCUMULATING SNOWFALL TO THE SOUTHEAST TWO THIRDS OF THE FORECAST AREA. PER COORDINATION WITH SURROUNDING OFFICES...LOWERED POPS CONSIDERABLY THURSDAY NIGHT. I AM SURE WITH LATER RUNS..THIS SYSTEM WILL TREND FURTHER NORTH TO CLIP OUR FORECAST AREA. WEAK DISTURBANCES WILL MOVING THROUGH THE MEAN FLOW FRIDAY INTO SATURDAY...BRINGING SMALL CHANCES FOR LIGHT SNOW. DID LOWER TEMPERATURES A FEW DEGREES AT THE END OF NEXT WEEK AS GFS/ECMWF INDICATED A CHUNK OF ARCTIC AIR MOVING ALONG THE CANADIAN BORDER. && .AVIATION...SNOW WILL BE A LITTLE SLOWER TO ARRIVE THIS MORNING THAN PREVIOUSLY THOUGHT...BUT CONDITIONS ARE STILL EXPECTED TO RAPIDLY DETERIORATE FROM SW TO NE DURING THE LATE MORNING AND EARLY AFTERNOON. LOOK FOR MVFR/IFR CIGS...AND VSBYS DROPPING TO 1/2SM-1SM IN MOST PLACES. LOCALLY HEAVY SNOW IS EXPECTED THIS AFTERNOON AND EVENING. THERE IS A SMALL THREAT OF FREEZING RAIN SOUTH OF A LINE FROM ISW TO MTW TONIGHT. STRONG GUSTY NE WINDS IN THE FOX VALLEY/LKSHR AREAS WILL CAUSE EXTENSIVE BLOWING AND DRIFTING SNOW. && .MARINE...UPGRADED THE GALE WATCH TO A WARNING FROM 21Z/SUN TO 21Z/MON. NE WINDS WILL INCREASE AS LOW PRESSURE MOVES FROM SOUTHERN IOWA INTO CENTRAL IL TONIGHT...WITH GUSTS EXCEEDING GALE FORCE FOR AN EXTENDED PERIOD. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 9 AM THIS MORNING TO NOON CST MONDAY FOR WIZ038>040-048>050. WINTER STORM WARNING FROM 9 AM THIS MORNING TO 6 AM CST MONDAY FOR WIZ030-031-035>037-045. WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST MONDAY FOR WIZ018>021. WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 AM CST MONDAY FOR WIZ005-010>013. WINTER STORM WARNING FROM NOON TODAY TO NOON CST MONDAY FOR WIZ022-073-074. && KIECKBUSCH/ECKBERG
Hazardous weather outlook, Feb 20, 4:20 AM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CST SUN FEB 20 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 420 AM CST SUN FEB 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS TRAVEL CONDITIONS WILL DEVELOP THIS MORNING ACROSS CENTRAL AND NORTHEAST WISCONSIN...THEN WORK INTO NORTH CENTRAL AND FAR NORTHEAST WISCONSIN THIS AFTERNOON. WINTER WEATHER ADVISORIES OR WINTER STORM WARNINGS HAVE BEEN POSTED FOR ALL OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN TODAY AND TONIGHT. WINTER STORM WARNINGS WILL REMAIN IN EFFECT UNTIL NOON ALONG HIGHWAY 41 EAST TO THE LAKE. A STRONG WINTER STORM WILL PRODUCE SIGNIFICANT SNOW STARTING THIS MORNING ACROSS CENTRAL AND NORTHEAST WISCONSIN...THEN WORK INTO NORTH CENTRAL AND FAR NORTHEAST WISCONSIN THIS AFTERNOON. THE SNOW WILL BECOME HEAVY AT TIMES THIS AFTERNOON AND THIS EVENING FOR LOCATIONS SOUTH OF A MERRILL TO MARINETTE LINE. TOTAL STORM SNOWFALL AMOUNTS ARE EXPECTED TO RANGE FROM 7 TO 11 INCHES OVER CENTRAL AND EAST CENTRAL WISCONSIN...AND 4 TO 7 INCHES OVER NORTH CENTRAL AND FAR NORTHEAST WISCONSIN IN ADDITION TO THE SNOW...INCREASING NORTHEAST TO EAST WINDS WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW THIS AFTERNOON AND TONIGHT. NEAR BLIZZARD CONDITIONS ARE POSSIBLE ACROSS NORTHEAST WISCONSIN...ESPECIALLY ALONG AND EAST OF HIGHWAY 41. TRAVEL IS NOT RECOMMENDED THIS AFTERNOON AND TONIGHT ACROSS NORTHEAST WISCONSIN AS WEATHER CONDITIONS DETERIORATE AND BECOME EXTREMELY HAZARDOUS. FOR THE LATEST INFORMATION ON THE WINTER STORM...PLEASE SEE THE LATEST WINTER STORM PRODUCT FOR THE LATEST DETAILS ON THIS IMPENDING WINTER STORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS TRAVEL CONDITIONS WILL CONTINUE INTO MONDAY MORNING ACROSS NORTHEAST WISCONSIN. GUSTY NORTHERLY WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW AND WILL CREATE NEAR BLIZZARD CONDITIONS AT TIMES EARLY MONDAY MORNING. CONDITIONS SHOULD GRADUALLY IMPROVE LATE MONDAY MORNING AS WINDS GRADUALLY SUBSIDE. THE SEVERE WINTER WEATHER MAY CAUSE SCHOOL CANCELLATIONS OR LATE STARTS. IF YOU ARE HEADING TO THE AIRPORT...CALL AHEAD TO THE GET THE LATEST INFORMATION ON YOUR FLIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOWFALL TOTALS OR WIND GUSTS OVER 40 MPH THIS AFTERNOON THROUGH MONDAY MORNING. LMZ521-522-541>543-211030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 420 AM CST SUN FEB 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NORTHEAST GALES ARE EXPECTED LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHERLY GALES ARE EXPECTED TO DIMINISH ON MONDAY.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.